# SDR 99ZZZX3810

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLIGHT CREW HEARD LOUD BANG ON GEAR RETRACTION AFTER TAKEOFF.  ON ARRIVAL NAN, RT NOSE WHEEL TREAD WAS FOUND SEPARATED AND CAUSED DAMAGE TO RT GLIDE PATH ANTENNA, ILS REFLECTOR AND NOSE WHEELWELL CEILING INSULATION BLANKET.  RIGHT NOSE WHEEL REPLACED, PORTION OF BLANKET REMOVED AND NR 2 ILS SYSTEM ON MEL.  AIRCRAFT RETURNED TO SERVICE.
